Doctors Lounge - Oncology AnswersBack to Oncology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/21/2017.
Forum Name: Miscellaneous Cancer Topics
|steveseek - Wed Aug 25, 2004 10:31 am||
I have a question regarding cancer, weight loss and the drug seroquel. I recently loss 12 pounds in 6 weeks and thought I had cancer. But, I started to gain weight again about the same time that I started taking seroquel. In addition, I have barretts esophagus, and my stomach is upset a lot. I wonder if the weight loss, if its from cancer, can be masked by seroquel which I understand can make a person gain weight? Im taking 50mg of seroquel for a sleep -aid, and wondered about this
|Dr. Yasser Mokhtar - Mon Sep 06, 2004 7:39 pm||
i don't think that weight loss caused by cancer can be masked by seroquel.
It is progressive and very difficult to deal with if the cancer is not treated and responds to treatment.
Thank you very much for using our website https://doctorslounge.com and i hope that this information helped.
Yasser Mokhtar, M.D.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.